Tokyo Journal of Mathematics

Invariance of the Drinfeld Pairing of a Quantum Group

Toshiyuki TANISAKI

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We give two alternative proofs of the invariance of the Drinfeld pairing under the action of the braid group. One uses the Shapovalov form, and the other uses a characterization of the universal $R$-matrix.

Article information

Tokyo J. Math., Volume 39, Number 3 (2017), 885-900.

First available in Project Euclid: 6 October 2016

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 20G05: Representation theory
Secondary: 17B37: Quantum groups (quantized enveloping algebras) and related deformations [See also 16T20, 20G42, 81R50, 82B23]


TANISAKI, Toshiyuki. Invariance of the Drinfeld Pairing of a Quantum Group. Tokyo J. Math. 39 (2017), no. 3, 885--900. doi:10.3836/tjm/1475723090.

Export citation


  • V. G. Drinfeld, Quantum groups, Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Berkeley, Calif., 1986), 798–820, Amer. Math. Soc., Providence, RI, 1987.
  • J. C. Jantzen, Lectures on quantum groups, Graduate Studies in Mathematics American Mathematical Society, Providence, RI, 1996.
  • A. N. Kirillov and N. Reshetikhin, $q$-Weyl group and a multiplicative formula for universal $R$-matrices, Comm. Math. Phys. 134 (1990), no. 2, 421–431.
  • S. Z. Levendorskii and Ya. S. Soibelman, Some applications of the quantum Weyl groups, J. Geom. Phys. 7 (1990), no. 2, 241–254.
  • G. Lusztig, Introduction to quantum groups, Progr. Math. 110, Boston etc. Birkhäuser, 1993.
  • Y. Saito, PBW basis of quantized universal enveloping algebras, Publ. Res. Inst. Math. Sci. 30 (1994), no. 2, 209–232.
  • T. Tanisaki, Killing forms, Harish-Chandra isomorphisms, and universal $R$-matrices for quantum algebras, Inter. J. Mod. Phys. A7, Suppl. 1B (1992), 941–961.
  • T. Tanisaki, Modules over quantized coordinate algebras and PBW-bases, to appear in J. Math. Soc. Japan, arXiv:1409.7973.